# SDR REXA2016042800799

- Difficulty date: April 28, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON TOP OF CHANNEL AFT SIDE OF 202 BULKHEAD, JUST BELOW CTR POST OF WINDSHIELDS.  R & R THE CRACKED FITTING AT WINDSHIELD CTR POST LT SIDE IAW SRM 51-42-21.
